MathSciNet Relay Station
MathSciNet bibliographic data
MR705875 12A25 (14K07)
Mestre, Jean-François Courbes elliptiques et groupes de classes d'idéaux de certains corps quadratiques. (French) [Elliptic curves and ideal class groups of certain quadratic fields] J. Reine Angew. Math. 343 (1983), 23–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement